Journal of Nonlinear Sciences and Applications (JNSA)

Print: ISSN 2008-1898 Online: ISSN 2008-1901

 The Journal of Nonlinear Sciences and Applications (J. Nonlinear Sci. Appl.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematical analysis and applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same stan... Read more

Volume 8, Issue 4, 285--450
Articles: 1 - 12 XML export
Quadruple fixed point theorems under (\(\varphi,\psi\))-contractive conditions in partially ordered \(G\)-metric spaces with mixed \(g\)-monotone property
Author(s): Jianhua Chen, Xianjiu Huang
Pages: 285--300
Common fixed point of four self maps on dislocated metric spaces
Author(s): Fei He
Pages: 301--308
Fractional differential equations with integral boundary conditions
Author(s): Xuhuan Wang, Liping Wang, Qinghong Zeng
Pages: 309--314
Inequalities for the generalized trigonometric and hyperbolic functions with two parameters
Author(s): Li Yin, Li-Guo Huang
Pages: 315--323
A new kind of repairable system with repairman vacations
Author(s): Xiao Zhang, Lina Guo
Pages: 324--333
Fixed point theorems of multi-valued decreasing operators on cones
Author(s): Yuqiang Feng, Wei Mao, Guangjun Qu
Pages: 334--339
Bifurcation techniques for a class of boundary value problems of fractional impulsive differential equations
Author(s): Yansheng Liu
Pages: 340--353
Attractive points and convergence theorems of generalized hybrid mapping
Author(s): Yuchun Zheng
Pages: 354--362
Various Suzuki type theorems in \(b\)-metric spaces
Author(s): A. Latif, V. Parvaneh, P. Salimi, A. E. Al-Mazrooei
Pages: 363--377
On some new fixed point results in b-rectangular metric spaces
Author(s): Hui-Sheng Ding, Vildan Ozturk, Stojan Radenović
Pages: 378--386
New common fixed point theorem for a family of non-self mappings in cone metric spaces
Author(s): Xianjiu Huang, Xinxin Lu, Xi Wen
Pages: 387--401
Asymptotic aspect of Jensen and Jensen type functional equations in multi-normed spaces
Author(s): Zhihua Wang
Pages: 402--411